# SDR AUS20010778

- Difficulty date: July 23, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna P210N
- Engine: Cont TSIO520P
- Propeller: Mcauly D3A34C402
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 24540250
- Condition: Broken
- Location: Engine Collector
- Component: Engine Collector, Cont, TSIO520P
- Stage of operation: IN
- Nature of condition: O, E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FORWARD LH EXHAUST CLAMP BROKEN. FORWARD AIRFRAMESTRUCTURE, COWL AND NOSE TYRE TORCHED.
